# SDR N6WA20140114003

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 23,677 hours, 16,764 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR HANDLE COVER LOOSE ON EMERGENCY EXIT DOOR AT ROW 12AB NOT IN PLACE.  SECURED EMERGENCY EXIT COVER AT 12AB IAW CRJ700 AMM 51-22-61.  OPERATIONS CHECKED GOOD AT THIS TIME.
